Home   >   CSC-OpenAccess Library   >   Theory & Algorithms   >  International Journal of Scientific and Statistical Computing (IJSSC)
International Journal of Scientific and Statistical Computing (IJSSC)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 2180-1339
Published - Bi-Monthly   |   Established - 2010   |   Year of Publication - 2021

SUBMISSION
December 31, 2021

NOTIFICATION
January 31, 2022

PUBLICATION
February 28, 2022

 
         
HOME   About IJSSC   Editorial Board   Call For Papers/Editors   Submission Guidelines   Citation Report   IJSSC Publications   Subscribe IJSSC
VIDEO PRESENTATIONS
Visit Video Section to see author video presentations on their publications.
 
 
RESEARCH CENTERS, INSTITUTES & UNIVERSITIES
 
SEE COMPLETE LIST OF PUBLICATIONS
 

IJSSC CITATION IMPACT
0.917

Refer to In-Process Citation Report for IJSSC for complete details.
 
LIST OF JOURNALS
Complete list of Open Access journals with free access its publications.
 
For Inquiries & Fast Response cscpress@cscjournals.org

ISSUE MANUSCRIPTS

VOLUME - 8   ISSUE - 2    
Publication Date - December 2020      |       Pages - 18 - 30
   
     
     
     
1 Records found in CSC-OpenAccess Library.    
     
     
Comparison of Three Weibull Extensions; Generalized Gamma, Exponentiated Weibull, and Odd Weibull Distributions    
Nonhle Channon Mdziniso, Kahadawala Cooray    
Pages - 18 - 30     |    Revised - 31-10-2020     |    Published - 01-12-2020    
Full Text Available  (622.98KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles